# SDR ASAA2019101170959

- Difficulty date: October 7, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,709 hours, 7,089 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Fault Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON 1ST ATTEMPT TO START. 2ND START WAS NORMAL. GROUNDED - YES.   APU FAULT LIGHT ON 1ST ATTEMPT TO START CLEARED APU FAULT CODE 49-41012. OPS CHECK NORMAL. A/C OK FOR SERVICE.
